# SDR FDEA201504151234

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 692 hours, 22,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH LOST ITS CUP.  R & R EMER EXIT LIGHT SWITCH COVER IAW AMM 20-00-00-2.  EMER EXIT LIGHTS OPERATIONS CHECKS GOOD IAW AMM 31-51-00-5.  OK TO CONTINUE.
